# SDR AWXA200601339

- Difficulty date: July 15, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 31,221 hours, 11,992 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53111128200
- Condition: Lightning Strike
- Location: Fuselage
- Part time: 31,221 hours, 11,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON UPPER EXTERNAL FUSELAGE SKIN 18 IN UP FROM LOWER EDGE OF REAR UPPER FLIGHT DECK SHELL AT FR 9 RT.  LIGHTNING STRIKE ON UPPER EXTERNAL FUSELAGE SKIN 18 IN UP FROM LOWER EDGE OF REAR UPPER FLIGHT DECK SHELL AT FS 9 RT WAS REPAIRED IAW SRM A320 53-00-11 FIG 240 AND 51-42-11.  PROTECTIVE TREATMENT APPLIED IAW SRM A320 51-21-11.
